# SDR HEEA080016

- Difficulty date: June 10, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 3,289 hours
- Engine: Allsn 250C47B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 23066697
- Condition: Bypassing
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEFA LUBE SIDE BYPASS INDICATOR EXTENDED. REPLACED WITH SERVICEABLE FILTER.
